Periodicity in an epidemic model with a generalized non-linear incidence

Download
  1. Get@NRC: Periodicity in an epidemic model with a generalized non-linear incidence (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1016/j.mbs.2004.01.003
AuthorSearch for: ; Search for:
TypeArticle
Journal titleMathematical Biosciences
Volume189
Issue1
Pages7596; # of pages: 22
Publication date
AffiliationNational Research Council Canada; NRC Institute for Biodiagnostics
Peer reviewedNo
NRC number2071
NPARC number9724479
Export citationExport as RIS
Report a correctionReport a correction
Record identifier7ac178c8-3e44-45ef-b224-34bee1bbfc92
Record created2009-07-17
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)